RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1978, Volume 243, Number 5, Pages 1113–1115 (Mi dan42194)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A uniform bound on the eigenfunctions and an upper bound on the number of eigenvalues of the Sturm–Liouville operator

V. A. Il'in, I. Jo

Lomonosov Moscow State University

Full text: PDF file (345 kB)

Bibliographic databases:
UDC: 517.4
Presented: А. Н. Тихонов
Received: 10.07.1978

Citation: V. A. Il'in, I. Jo, “A uniform bound on the eigenfunctions and an upper bound on the number of eigenvalues of the Sturm–Liouville operator”, Dokl. Akad. Nauk SSSR, 243:5 (1978), 1113–1115

Citation in format AMSBIB
\Bibitem{IliJo78}
\by V.~A.~Il'in, I.~Jo
\paper A uniform bound on the eigenfunctions and an upper bound on the number of eigenvalues of the Sturm--Liouville operator
\jour Dokl. Akad. Nauk SSSR
\yr 1978
\vol 243
\issue 5
\pages 1113--1115
\mathnet{http://mi.mathnet.ru/dan42194}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0514772}
\zmath{https://zbmath.org/?q=an:0418.34030}


Linking options:
  • http://mi.mathnet.ru/eng/dan42194
  • http://mi.mathnet.ru/eng/dan/v243/i5/p1113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Suleimanov, “Theorems of Wiman–Valiron type for solutions of parabolic equations”, Math. USSR-Sb., 43:1 (1982), 63–84  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:29
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020